MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. BLOOD ADMINISTRATION SET; SET, ADMINISTRATION, INTRA
Catalog Number 354218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).It was confirmed that a sample is not available for further evaluation.Without the actual device, a thorough investigation could not be performed.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformance's were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.
 
Event or Problem Description
As reported by the user facility: event 1: it was reported by the anesthesiologist that both the blood filter and the hand pump on the caresite y-type blood set are cracking or coming apart during patient care in surgery.No injury reported.

Brand Name
BLOOD ADMINISTRATION SET
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8320129
Report Number9614279-2019-00007
Device Sequence Number13876044
Product Code FPA
UDI-Device Identifier04046964182310
UDI-Public04046964182310
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2021
Device Catalogue Number354218
Device Lot Number0061641384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2019
Initial Report FDA Received Date02/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1